MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826653) was implanted on (b)(6) 2024.The physician was about to close the implantation site, while he found that there was csf leaking at the slit of the catheter.Then the physician retrieved the device and stop monitoring.The event led to 20 minutes surgical delay.The estimated amount of csf leakage was minimal.The monitor and cable used were icp express monitor (id 826635) and icp express cable (id 826636).
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id (b)(6)) was returned for evaluation.Device history record (dhr) - the lot 7121744 conformed to the specifications when released to stock.Failure analysis - the catheter was inspected.It was noted that the stopcock connected to the catheter y-fitting was installed improperly.The stopcock could not be tightened (screwed) onto the y-fitting as configured.A syringe with water was connected to the catheter, the catheter tip was clamped, and pressure was applied with the syringe.No water was observed leaking from the catheter.Unable to confirm the complaint.Root cause analysis - the complaint was not confirmed in the complaint investigation and failure analysis.The potential root causes include surgeon applies sutures/ligatures too tight perforating catheter or misuse of device.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20369181
Report Number3014334038-2024-00202
Device Sequence Number6868753
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826653
Device Lot Number7121744
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2024
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID (B)(6)).; ICP EXPRESS MONITOR (ID (B)(6)).
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian